# SDR ASAA2016020815329

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,161 hours, 10,562 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 2277
- Condition: Failed
- Location: Nr 2 Tank
- Part time: 34,151 hours, 10,559 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATION PROBLEMS FOR NR 2 RT TANK.  ACFT GROUNDED.  R & R NR 2 TANK COMPENSATOR PROBE AND TANK UNITS F8R, F7R, F6R, AND F1R REF AMM 28-41-21.  REPLACED NR 2 TANK UNITS F5R, F4R,F3R, F2R IAW AMM 28-41-21/401. REPLACED NR 2 TANK UNITS F12R, F11R, F10R AND F9R IAW AMM 28-41-21. ACCOMPLISHED SYSTEM TEST IAW AMM 28-41-00. TANK NR 2 VAUES WITHIN LIMITS. ACCOMPLISHED NR 2 TANK COMPARISON CHECK IAW AMM 28-41-00.  STICK MEASUREMENTS WITHIN 75 LB OF INDICATED MEASUREMENT.
